American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22.0X) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] B. J. Pettis. On a vector space construction by Hausdorff . Proc. Amer. Math. Soc. 8 (1957) 611-616. MR 0087884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Katsumi Numakura. Theorems on compact totally disconnected semigroups and lattices . Proc. Amer. Math. Soc. 8 (1957) 623-626. MR 0087032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Paul Koosis. An irreducible unitary representation of a compact group is finite dimensional . Proc. Amer. Math. Soc. 8 (1957) 712-715. MR 0087888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. J. Koch. On monothetic semigroups . Proc. Amer. Math. Soc. 8 (1957) 397-401. MR 0087033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert Ellis. A note on the continuity of the inverse . Proc. Amer. Math. Soc. 8 (1957) 372-373. MR 0083681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] George W. Mackey. Borel structure in groups and their duals . Trans. Amer. Math. Soc. 85 (1957) 134-165. MR 0089999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Fred B. Wright. Semigroups in compact groups . Proc. Amer. Math. Soc. 7 (1956) 309-311. MR 0077873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] D. Montgomery, H. Samelson and C. T. Yang. Groups on $E\sp n$ with $(n-2)$-dimensional orbits . Proc. Amer. Math. Soc. 7 (1956) 719-728. MR 0078643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Paul S. Mostert and Allen L. Shields. On a class of semigroups on $E\sb n$ . Proc. Amer. Math. Soc. 7 (1956) 729-734. MR 0078646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Robb Jacoby. One-parameter transformation groups of the three-sphere . Proc. Amer. Math. Soc. 7 (1956) 131-142. MR 0075531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Elbert A. Walker. Cancellation in direct sums of groups . Proc. Amer. Math. Soc. 7 (1956) 898-902. MR 0081440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Paul S. Mostert and Allen L. Shields. On continuous multiplications on the two-sphere . Proc. Amer. Math. Soc. 7 (1956) 942-947. MR 0080872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. W. Ellis. Duality in products of groups with operators . Trans. Amer. Math. Soc. 83 (1956) 301-312. MR 0087030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] W. M. Faucett. Compact semigroups irreducibly connected between two idempotents . Proc. Amer. Math. Soc. 6 (1955) 741-747. MR 0071712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] W. M. Faucett. Topological semigroups and continua with cut points . Proc. Amer. Math. Soc. 6 (1955) 748-756. MR 0071713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. D. Wallace. The position of $C$-sets in semigroups . Proc. Amer. Math. Soc. 6 (1955) 639-642. MR 0071709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Robert L. Taylor. Covering groups of nonconnected topological groups . Proc. Amer. Math. Soc. 5 (1954) 753-768. MR 0087028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1